Alert archive / Indiana / River Flood Advisories in 2007

River Flood Advisory 2, NWS Indianapolis, IN

November 27, 20074 counties in Indiana

NWS Indianapolis, IN issued this river flood advisory at Nov 27, 2007, 10:45 AM EST for 4 counties in Indiana. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2007, 10:45 AM EST (15:45 UTC)
Expired
Nov 30, 2007, 10:30 AM EST
In force
72 hr
Issued by
NWS Indianapolis, IN

Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 95 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KIND 271545
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 AM EST TUE NOV 27 2007

...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD 
ADVISORY THE FOLLOWING RIVER IN WESTERN INDIANA AND EASTERN
ILLINOIS...

  WABASH RIVER...

.THE FLOOD WARNING FOR PORTIONS OF THE WABASH RIVER HAS BEEN
CANCELLED AND REPLACED WITH A FLOOD ADVISORY.  RAINFALL ON SUNDAY
AND MONDAY DID NOT CAUSE SIGNIFICANT RISES IN THE WABASH RIVER
TRIBUTARIES IN NORTHERN INDIANA.

BANKFULL CONDITIONS AND LOWLAND FLOODING WILL CONTINUE ALONG THE
WABASH RIVER THROUGH SATURDAY.  THE MAIN CREST ON THE WABASH HAS
PASSED BUT THE RIVER WILL BE SLOW TO RECEDE AND MAY SHOW ANOTHER
SLIGHT RISE DURING THE WEEK.

LOWLAND FLOODING WILL CONTINUE TO AFFECT FALLOW AGRICULTURAL
LAND...RIVER PARKS AND POSSIBLY A FEW LOCAL RIVER ROADS.  CURRENT
HIGH WATER WILL LAST INTO EARLY DECEMBER AT MOST LOCATIONS ALONG THE
WABASH RIVER.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.
  
FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.


INC045-121-157-165-171-280345-
/O.NEW.KIND.FL.Y.0001.071127T1545Z-000000T0000Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT LAFAYETTE.
* AT 9 AM TUESDAY THE STAGE WAS...8.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.8 FEET WEDNESDAY 
  AFTERNOON.
* AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN 
  PART OF TIPPECANOE COUNTY.

$$

INC045-121-165-171-280345-
/O.NEW.KIND.FL.Y.0002.071127T1545Z-000000T0000Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT COVINGTON.
* AT 6 AM TUESDAY THE STAGE WAS...13.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.1 FEET THURSDAY MORNING.
* AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD.  BACKYARD 
  FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM
  OF GAGE.  CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED.

$$

INC121-165-167-280345-
/O.NEW.KIND.FL.Y.0003.071127T1545Z-000000T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT MONTEZUMA.
* AT 8 AM TUESDAY THE STAGE WAS...11.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 11.6 FEET TODAY.

$$

ILC023-033-INC153-167-280345-
/O.NEW.KIND.FL.Y.0004.071127T1545Z-000000T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT TERRE HAUTE.
* AT 9 AM TUESDAY THE STAGE WAS...10.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 10.5 FEET TODAY.

$$

ILC033-101-INC083-153-280344-
/O.NEW.KIND.FL.Y.0005.071127T1545Z-000000T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT HUTSONVILLE.
* AT 8 AM TUESDAY THE STAGE WAS...14.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 14.3 FEET TODAY.
* AT 14.0 FEET...FLOODING OF LOWEST AGRICULTURAL LANDS BEGIN IN 
  EASTERN CLARK AND CRAWFORD COUNTIES IN ILLINOIS.

$$

ILC033-101-INC083-153-280344-
/O.NEW.KIND.FL.Y.0006.071127T1545Z-000000T0000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT RIVERTON.
* AT 9 AM TUESDAY THE STAGE WAS...12.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 12.7 FEET TODAY.

$$

ILC101-185-INC083-280344-
/O.NEW.KIND.FL.Y.0007.071127T1545Z-000000T0000Z/
/VINI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* AT 9 AM TUESDAY THE STAGE WAS...11.6 FEET.
* FLOOD STAGE IS 17.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 11.6 FEET TODAY.

$$

ILC101-185-INC083-280344-
/O.NEW.KIND.FL.Y.0008.071127T1545Z-000000T0000Z/
/VCNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1045 AM EST TUE NOV 27 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD ADVISORY FOR 
  THE WABASH RIVER AT VINCENNES.
* AT 8 AM TUESDAY THE STAGE WAS...10.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 10.4 FEET TODAY.

$$
3 follow-up statements
000 
WGUS83 KIND 281519
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 AM EST WED NOV 28 2007

...A FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVER IN WESTERN
INDIANA AND EASTERN ILLINOIS...

  WABASH RIVER...

.BANKFULL CONDITIONS AND POSSIBLY SOME LOWLAND FLOODING WILL CONTINUE
ALONG THE WABASH RIVER THROUGH SATURDAY.  A SLIGHT RISE WILL OCCUR
IN THE LAFAYETTE AND COVINGTON AREAS TODAY.  RIVER LEVELS CONTINUE
TO FALL SLOWLY FROM MONTEZUMA TO VINCENNES.  A SLIGHT RISE MAY OCCUR
IN THIS PORTION OF THE RIVER FROM NOW THROUGH SATURDAY.

LOWLAND FLOODING WILL CONTINUE TO AFFECT FALLOW AGRICULTURAL
LAND...RIVER PARKS AND POSSIBLY A FEW LOCAL RIVER ROADS.  CURRENT
HIGH WATER WILL LAST INTO EARLY DECEMBER AT MOST LOCATIONS ALONG THE
WABASH RIVER.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.
  
FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-290319-
/O.CON.KIND.FL.Y.0001.000000T0000Z-000000T0000Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT LAFAYETTE.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET THIS EVENING.
* AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN 
  PART OF TIPPECANOE COUNTY.

$$

INC045-121-165-171-290319-
/O.CON.KIND.FL.Y.0002.000000T0000Z-000000T0000Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT COVINGTON.
* UNTIL FURTHER NOTICE.
* AT 06AM WEDNESDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.0 FEET TOMORROW EARLY 
  AFTERNOON.
* AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD.  BACKYARD 
  FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM
  OF GAGE.  CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED.

$$

INC121-165-167-290319-
/O.CON.KIND.FL.Y.0003.000000T0000Z-000000T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL FURTHER NOTICE.
* AT 08AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.6 FEET EARLY FRIDAY 
  MORNING.

$$

ILC023-033-INC153-167-290319-
/O.CON.KIND.FL.Y.0004.000000T0000Z-000000T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET FRIDAY EARLY 
  AFTERNOON.


$$

ILC033-101-INC083-153-290319-
/O.CON.KIND.FL.Y.0005.000000T0000Z-000000T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* UNTIL FURTHER NOTICE.
* AT 08AM WEDNESDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.2 FEET EARLY SATURDAY 
  MORNING.
* AT 14.0 FEET...FLOODING OF LOWEST AGRICULTURAL LANDS BEGIN IN 
  EASTERN CLARK AND CRAWFORD COUNTIES IN ILLINOIS.

$$

ILC033-101-INC083-153-290319-
/O.CON.KIND.FL.Y.0006.000000T0000Z-000000T0000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET SATURDAY MORNING.


$$

ILC101-185-INC083-290319-
/O.CON.KIND.FL.Y.0007.000000T0000Z-000000T0000Z/
/VINI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 17.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET SATURDAY EVENING.


$$

ILC101-185-INC083-290319-
/O.CON.KIND.FL.Y.0008.000000T0000Z-000000T0000Z/
/VCNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1019 AM EST WED NOV 28 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT VINCENNES.
* UNTIL FURTHER NOTICE.
* AT 07AM WEDNESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.4 FEET SATURDAY EVENING.


$$
000 
WGUS83 KIND 291447
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 AM EST THU NOV 29 2007

...A FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVER IN WESTERN
INDIANA AND EASTERN ILLINOIS...

  WABASH RIVER...

.BANKFULL CONDITIONS AND POSSIBLY SOME LOWLAND FLOODING WILL CONTINUE
ALONG THE WABASH RIVER THROUGH SATURDAY.  A SLIGHT RISE WILL OCCUR
IN THE COVINGTON AND MONTEZUMA AREAS TODAY.  RIVER LEVELS CONTINUE
TO FALL SLOWLY FROM TERRE HAUTE TO VINCENNES.  A SLIGHT RISE MAY OCCUR
IN THIS PORTION OF THE RIVER FRIDAY THROUGH SATURDAY.

LOWLAND FLOODING WILL CONTINUE TO AFFECT FALLOW AGRICULTURAL
LAND...RIVER PARKS AND POSSIBLY A FEW LOCAL RIVER ROADS.  CURRENT
HIGH WATER WILL LAST INTO EARLY DECEMBER AT MOST LOCATIONS ALONG THE
WABASH RIVER.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.
  
FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-300247-
/O.CON.KIND.FL.Y.0001.000000T0000Z-000000T0000Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT LAFAYETTE.
* UNTIL FURTHER NOTICE.
* AT 09AM THURSDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.5 FEET THIS AFTERNOON.
* AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN 
  PART OF TIPPECANOE COUNTY.

$$

INC045-121-165-171-300247-
/O.CON.KIND.FL.Y.0002.000000T0000Z-000000T0000Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT COVINGTON.
* UNTIL FURTHER NOTICE.
* AT 06AM THURSDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.5 FEET THIS AFTERNOON.
* AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD.  BACKYARD 
  FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM
  OF GAGE.  CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED.

$$

INC121-165-167-300247-
/O.CON.KIND.FL.Y.0003.000000T0000Z-000000T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL FURTHER NOTICE.
* AT 08AM THURSDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-300247-
/O.CON.KIND.FL.Y.0004.000000T0000Z-000000T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* UNTIL FURTHER NOTICE.
* AT 09AM THURSDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET TOMORROW EARLY 
  AFTERNOON.


$$

ILC033-101-INC083-153-300247-
/O.CON.KIND.FL.Y.0005.000000T0000Z-000000T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* UNTIL FURTHER NOTICE.
* AT 08AM WEDNESDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.7 FEET EARLY SATURDAY 
  MORNING.


$$

ILC033-101-INC083-153-300247-
/O.CON.KIND.FL.Y.0006.000000T0000Z-000000T0000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* UNTIL FURTHER NOTICE.
* AT 09AM THURSDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.1 FEET SATURDAY MORNING.


$$

ILC101-185-INC083-300247-
/O.CON.KIND.FL.Y.0007.000000T0000Z-000000T0000Z/
/VINI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* UNTIL FURTHER NOTICE.
* AT 09AM THURSDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 17.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.3 FEET SATURDAY EVENING.


$$

ILC101-185-INC083-300247-
/O.CON.KIND.FL.Y.0008.000000T0000Z-000000T0000Z/
/VCNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
947 AM EST THU NOV 29 2007

THE FLOOD ADVISORY CONTINUES FOR
  THE WABASH RIVER AT VINCENNES.
* UNTIL FURTHER NOTICE.
* AT 07AM WEDNESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.2 FEET SATURDAY EVENING.


$$
000 
WGUS83 KIND 301530
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 AM EST FRI NOV 30 2007

...THE FLOOD ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING RIVER
IN WESTERN INDIANA AND EASTERN ILLINOIS...

  WABASH RIVER...

.THE FLOOD ADVISORY FOR THE WABASH RIVER IN WESTERN INDIANA AND
EASTERN ILLINOIS IS NO LONGER IN EFFECT.  LATE THIS MORNING RIVER
LEVELS WERE STATIONARY OR FALLING.  RIVER LEVELS WILL TREND LOWER
THROUGH SATURDAY AND POSSIBLY SUNDAY.

RAIN THIS WEEKEND MAY CAUSE ANOTHER RISE IN THE WABASH RIVER AFTER
SUNDAY.  LISTEN TO LATER WEATHER FORECASTS AND POSSIBLE FLOOD
WARNINGS FOR MORE INFORMATION.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-301600-
/O.CAN.KIND.FL.Y.0001.000000T0000Z-000000T0000Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT LAFAYETTE.
* AT 9AM FRIDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.0 FEET THIS AFTERNOON.

$$

INC045-121-165-171-301600-
/O.CAN.KIND.FL.Y.0002.000000T0000Z-000000T0000Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT COVINGTON.
* AT 6AM FRIDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.2 FEET THIS AFTERNOON.

$$

INC121-165-167-301600-
/O.CAN.KIND.FL.Y.0003.000000T0000Z-000000T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT 8AM FRIDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET THIS AFTERNOON.

$$

ILC023-033-INC153-167-301600-
/O.CAN.KIND.FL.Y.0004.000000T0000Z-000000T0000Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT 9AM FRIDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.1 FEET THIS AFTERNOON.

$$

ILC033-101-INC083-153-301600-
/O.CAN.KIND.FL.Y.0005.000000T0000Z-000000T0000Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT HUTSONVILLE.
* AT 8AM FRIDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET AFTER MIDNIGHT 
  TOMORROW.

$$

ILC033-101-INC083-153-301600-
/O.CAN.KIND.FL.Y.0006.000000T0000Z-000000T0000Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT RIVERTON.
* AT 9AM FRIDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET THIS AFTERNOON.

$$

ILC101-185-INC083-301600-
/O.CAN.KIND.FL.Y.0007.000000T0000Z-000000T0000Z/
/VINI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* AT 9AM FRIDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 17.5 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.8 FEET TOMORROW MORNING.

$$

ILC101-185-INC083-301600-
/O.CAN.KIND.FL.Y.0008.000000T0000Z-000000T0000Z/
/VCNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1030 AM EST FRI NOV 30 2007

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WABASH RIVER AT VINCENNES.
* AT 7AM WEDNESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 10 FEET THROUGH SUNDAY.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood advisory went out at Nov 27, 6:25 AM EST, 4 hours 20 minutes earlier.

Area forecast discussion, Nov 27, 6:25 AM EST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
625 AM EST TUE NOV 27 2007

.AVIATION...DISCUSSION FOR THE 12Z TAFS.
AREAS OF MVFR HAD FORMED THIS MORNING AS SKIES HAD CLEARED. THERE
HAS BEEN ENOUGH WIND SO FAR WHICH HAS KEPT VSBYS FROM DROPPING
DROPPING INTO IFR CATEGORY. HOWEVER AT KBMG WHERE GRADIENT IS LESS A
BRIEF PERIOD OF IFR VSBY IS POSSIBLE.  BY 14Z ALL FOG SHOULD BE
GONE. COLD FRONT CURRENTLY ACROSS EASTERN IOWA WILL MOVE ACROSS
CENTRAL INDIANA THIS AFTERNOON. THIS FRONT MAY PRODUCE A PERIOD OF 4
THOUSAND SCT-BKN WITH THE BROKEN CLOUDS BEING PRIMARILY FROM KLAF
AND NORTHWARD. AFTER FRONT MOVES THROUGH LOOK FOR SKIES TO BECOME
CLEAR BY EVENING.

WINDS WILL BE MODERATE 10-15 KNOTS TODAY WITH A FEW HIGHER GUSTS AT
KIND AND KHUF. HIGH PRESSURE WILL BUILD IN BY TONIGHT AND WINDS WILL
BECOME LIGHT.

&&

.DISCUSSION...QUIET WEATHER EXPECTED OVER THE NEXT FEW DAYS AS
INDIANA IS BETWEEN WEATHER SYSTEMS.

TODAY...A CLIPPER SYSTEM WILL MOVE EAST THROUGH THE GREAT LAKES
REGION.  WITH A STRONG SFC HIGH OVER THE DEEP SOUTH...COLD AIR
BEHIND THE CLIPPER FRONT WILL NOT MAKE IT TOO FAR INTO CENTRAL
INDIANA.  WITH A GOOD AMOUNT OF SUN EXPECTED TODAY TEMPS WILL RISE
INTO THE LOWER TO MID 40S TODAY.  MOS IS ALL WITHIN A FEW DEGREES OF
EACH OTHER SO HAVE USED A BLEND.

TONIGHT...THICKNESS PLOTS SHOW SOME NEUTRAL TO SLIGHT WARM ADVECTION
OVERNIGHT TONIGHT AS WEAK H5 AND H7 RIDGING IS OVER INDIANA ALONG
WITH A SFC HIGH.  BY LATE TONIGHT AS THE SFC HIGH MOVES EAST CENTRAL
INDIANA WILL BE ON THE RETURN FLOW SIDE.  WITH A MOSTLY CLEAR SKY
OVERNIGHT LOWS WILL BE IN THE MID 20S TO LOWER 30S.

WEDNESDAY...A COLD FRONT WILL MAKE ITS WAY TOWARD INDIANA ON
WEDNESDAY.  SFC PRESS GRADIENT TIGHTENS AND WIND WILL BE GUSTY FOR
MOST OF THE DAY.  THERE WILL BE ENOUGH PRE FRONTAL WARMING TO KICK
TEMPS INTO THE 50S BEFORE THE FRONT PASSES.  CLOUDS WILL INCREASE
BEGINNING IN THE LATE AFTERNOON AHEAD OF THE FRONT.

WEDNESDAY NIGHT...HAVE CONTINUE WITH LOW CHANCE POPS ON WED NIGHT
WITH FROPA.  CONCERN IS MOISTURE IS LIMITED TO JUST ALONG THE FRONT
BUT THERE SEEMS TO BE ENOUGH LLVL FRONTOGENISIS TO SQUEEZE OUT SOME
PRECIP BUT AMOUNTS WILL BE LIGHT.  AFTER THE FRONT PASSES HAVE
DROPPED POPS TO A SLIGHT CHANCE AFTER MIDNIGHT.  ALSO WITH SFC TEMPS
AND WET BULB TEMPS ABOVE FREEZING DURING THE BEST PRECIP TIMES HAVE
CHANGED PTYPE TO ALL RAIN THEN CHANGEOVER TO SNOW AFTER 06Z WITH 20
POPS.  ANY SNOW THAT DOES FALL WILL MOST LIKELY BE IN THE FORM OF
FLURRIES.

THURSDAY THROUGH SATURDAY...BACK TO ZONAL FLOW ALOFT AND HIGH
PRESSURE AT THE SFC.  MODELS ARE IN AGREEMENT THIS FAR BUT WILL
SIGNIFICANTLY DIVERGE FOR THE REMAINDER OF THE WEEKEND.

SATURDAY NIGHT THROUGH MONDAY...THE GFS/ECMWF VARY GREATLY WITH THE
WEEKEND WEATHER SYSTEM THAT WILL AFFECT CENTRAL INDIANA.  WHILE IT
APPEARS THAT RAIN AND POSSIBLY SOME SNOW WILL FALL THIS WEEKEND
THERE ARE TWO VERY DIFFERENT SOLUTIONS FROM THE LONG RANGE MODELS.
THE GFS IS MUCH FASTER AND FARTHER EAST WITH A SURFACE LOW AND COLD
FRONT THAT DEVELOPS...PLACING SAID LOW OVER THE EAST COAST OF THE
CONUS BY MONDAY MORNING.  THE ECMWF ON THE OTHER HAND HAS THE
AFOREMENTIONED LOW OVER THE GREAT LAKES AT THE SAME TIME.  WITH SUCH
HIGH UNCERTAINTY WILL NOT MAKE ANY CHANGES TO THE EXTENDED.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JH
PUBLIC...SALLY
Hazardous weather outlook, Nov 27, 3:54 AM EST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
354 AM EST TUE NOV 27 2007

INZ030-031-036>042-045>049-053>057-060>065-067>072-280900-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
354 AM EST TUE NOV 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028-029-035-043-044-051-052-280900-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-
354 AM EST TUE NOV 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

LOWLAND FLOOD IS POSSIBLE ALONG PORTIONS OF THE WABASH RIVER.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOWLAND FLOODING IS POSSIBLE ALONG PORTIONS OF THE WABASH RIVER
FROM LAFAYETTE TO JUST NORTH OF TERRE HAUTE AT LEAST THROUGH
MID WEEK. SEE LATEST FLOOD STATEMENTS FOR THE LATEST CREST
FORECAST. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SALLY

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren72 hr
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDParke, Vermillion, Vigo72 hr
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDSullivan, Vigo72 hr
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDKnox, Sullivan72 hr
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDKnox, Sullivan72 hr
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDKnox72 hr
Nov 27, 10:45 AM ESTRiver Flood AdvisoryINDKnox72 hr

Nearby

River Flood Advisories in Indiana, 2007Every river flood advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.